# SDR UPS97823660

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 4753360502
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, WING BOX INTERCOSTAL ATTACH FITTING CRACKED FS 832 RBL 65.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
